# SDR COMA9710170

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6226190204
- Condition: Malfunction
- Location: E/E Compt
- Part time: 10,493 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

YELLOW HEADING FLAP IN VIEW ON PILOT AND COPILOT EHS1.  REPLACED THE NR 1 AHRS.
